Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 57, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 5, 2017, 5:09 PM CDT for Cameron County, Willacy County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2017, 5:09 PM CDT (22:09 UTC)
- Expired
- Jun 5, 2017, 5:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 47 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:20 PM CDT | TSTM WND DMG | 4 E Rio Hondo, TX | TREES DOWN. TREE LIMBS DOWN ALONG GENERAL BRANT ROAD NEAR OLMITO NORTH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2798 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
531
WUUS54 KBRO 052209
SVRBRO
TXC061-489-052245-
/O.NEW.KBRO.SV.W.0057.170605T2209Z-170605T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
509 PM CDT MON JUN 5 2017
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Northeastern Cameron County in Deep South Texas...
Southeastern Willacy County in Deep South Texas...
* Until 545 PM CDT
* At 509 PM CDT, a severe thunderstorm was located NEAR Porfirio, or
8 miles northwest of Arroyo City, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS
AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO
CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO
MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE
LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED.
DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED.
* Locations impacted include...
Arroyo City, Willamar, Santa Monica, Porfirio, Las Yescas
Elementary School, La Tina, Las Yescas and Monte Grande.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2624 9733 2624 9728 2612 9748 2646 9767
2654 9747 2645 9746 2644 9742 2641 9745
2641 9738 2635 9738 2638 9734 2631 9731
2632 9735 2627 9734 2631 9730 2627 9728
TIME...MOT...LOC 2209Z 323DEG 27KT 2642 9754
HAIL...1.00IN
WIND...60MPH
$$
Billings2 follow-up statements
893
WWUS54 KBRO 052229
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
529 PM CDT MON JUN 5 2017
TXC061-489-052245-
/O.CON.KBRO.SV.W.0057.000000T0000Z-170605T2245Z/
Cameron TX-Willacy TX-
529 PM CDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN CAMERON AND SOUTHEASTERN WILLACY COUNTIES...
At 528 PM CDT, a severe thunderstorm was located OVER Arroyo City,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND
MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND
TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO MOBILE
HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE LIMBS
WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. DAMAGE TO
POWER LINES AND SOME POWER POLES IS EXPECTED.
Locations impacted include...
Arroyo City, Las Yescas Elementary School, La Tina, Las Yescas and
Monte Grande.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2624 9733 2624 9728 2612 9748 2633 9760
2641 9745 2641 9738 2635 9738 2638 9734
2631 9731 2632 9735 2627 9734 2631 9730
2627 9728
TIME...MOT...LOC 2228Z 323DEG 27KT 2630 9744
HAIL...1.00IN
WIND...60MPH
$$
Billings525
WWUS54 KBRO 052243
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
543 PM CDT MON JUN 5 2017
TXC061-489-052252-
/O.EXP.KBRO.SV.W.0057.000000T0000Z-170605T2245Z/
Cameron TX-Willacy TX-
543 PM CDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMERON AND
SOUTHEASTERN WILLACY COUNTIES WILL EXPIRE AT 545 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 2624 9733 2624 9728 2612 9748 2633 9760
2641 9745 2641 9738 2635 9738 2638 9734
2631 9731 2632 9735 2627 9734 2631 9730
2627 9728
TIME...MOT...LOC 2242Z 323DEG 27KT 2622 9737
$$
BillingsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 5, 3:11 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 311 PM CDT Mon Jun 5 2017 .SHORT TERM (Tonight through Tuesday Night): The main concern in the short term period will be the potential for severe weather this afternoon into tonight. The Storm Prediction Center has placed much of the CWA in a Marginal to Slight risk of severe weather for this afternoon through sunrise Tuesday morning. Water vapor imagery shows a closed 500 mb low pressure centered over northeast Texas into Louisiana and a mid-level trough axis extending south from this low this afternoon. Brownsville radar currently shows a westward moving sea breeze moving across Kenedy, Willacy and Cameron counties. Strong instability continues across area as temperatures continue to climb into the mid to upper 90s, McAllen is already at 102 degrees, and dewpoints in the upper 60s to low 70s. Visible satellite images this afternoon continues to show an increasing cu field across the area. A weak perturbation rounding the western periphery of the mid to upper low should provided some lift with this unstable atmosphere for the next several hours. In some of the stronger, more organized storms will have the potential to produce large hail and damaging winds gusts. Isolated convection, non-severe, is possible for the adjacent coastal waters on Tuesday as the closed 500 mb low continues to move east, but inland areas will experience dry weather due to increasing subsidence. Downsloping southwest winds from the neighboring higher terrain of Mexico will ensure well above normal daytime high temperatures for Tuesday. .LONG TERM (Wednesday through Monday): Benign weather is expected across much of Deep South Texas from Wednesday through the end of the work week as the mid level low moves east and subsequent ridging builds into the region. Under the subsident influence of the high pressure, rainfall chances will generally be non existent with the lack of any forcing mechanism. However, with weak surface high pressure over the Western Gulf, light and variable winds will allow for seabreeze development. As such, there maybe a very small chance for a hit and miss seabreeze shower during the afternoons. Thursday looks to be the best chance of this activity as low level moisture is slight more abundant, however the mid levels remain dry. Otherwise, high temperatures will remain in the lower 90s along to coast to upper 90s and even triple digits across the Western Ranchlands/Upper RGV. Through the weekend, the high aloft will push east across the Eastern Conus. Meanwhile, a weak low pressure system aloft will retrograde west across the Gulf and become trapped under the high. This could bring some unsettled weather or showery activity back to the region, but it could also stay just to the east of the CWA. Have not made many changes to the weekend and beyond given the high level of uncertainty. && .MARINE: Now through Tuesday Night: Buoy 42020 reported north winds around 10 knots gusting to around 12 knots with seas slightly under 4.3 feet with a period of 8 seconds at 14 CDT/19 UTC. Weak surface low pressure across the western and northwest Gulf of Mexico will support light to moderate winds and low to moderate seas through the period. The potential for scattered severe thunderstorms continues this afternoon and tonight due to a mid- level low pressure system over northeast Texas into Louisiana. Wednesday through Monday: Light NE to SE winds and low seas will prevail through the end of the work week with high pressure in control of the Western Gulf. By late in the period, the high will shift east and interact will low pressure across the Southern Plains with more moderate winds ans seas returning. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 91 75 92 / 20 10 10 0 BROWNSVILLE 77 94 75 94 / 20 10 10 0 HARLINGEN 76 96 74 95 / 20 10 10 0 MCALLEN 76 99 75 98 / 20 0 10 0 RIO GRANDE CITY 76 100 75 98 / 20 0 10 0 SOUTH PADRE ISLAND 78 87 77 88 / 30 20 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 63/69/62
Hazardous weather outlook, Jun 5, 3:55 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 355 PM CDT Mon Jun 5 2017 TXZ248>257-062100- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 355 PM CDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...This Afternoon and Tonight ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL AND DAMAGING WINDS...AND POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH WEDNESDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT. GMZ130-132-135-150-155-170-175-062100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 355 PM CDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...This Afternoon and Tonight ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL... DAMAGING WINDS...AND WATERSPOUTS...AND POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 5, 4:06 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Brownsville TX
406 PM CDT MON JUN 5 2017
TXZ249-250-252-253-052215-
Brooks TX-Jim Hogg TX-Starr TX-Hidalgo TX-
406 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...NORTHERN
HIDALGO...SOUTHEASTERN JIM HOGG...NORTHEASTERN STARR...SOUTHERN
BROOKS AND WESTERN WILLACY COUNTIES UNTIL 515 PM CDT...
At 404 PM CDT, Doppler radar was tracking clusters of strong
thunderstorms OVER El Coyote Ranch Airport, or 7 miles southwest of
Rachal, moving southeast at 35 mph and approaching McCook, Edinburg,
and Elsa.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Agua Nueva, Encino, Rachal, San Manuel, Linn, Puerto Rico, Red Gate,
Santa Catarina, La Gloria and La Reforma.
LAT...LON 2701 9799 2662 9799 2661 9796 2660 9796
2655 9797 2653 9796 2654 9798 2649 9799
2651 9857 2704 9862
TIME...MOT...LOC 2104Z 303DEG 30KT 2681 9823
BillingsSpecial weather statement, Jun 5, 4:12 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Brownsville TX
412 PM CDT MON JUN 5 2017
TXZ251-254-256-052230-
Coastal Willacy TX-Inland Willacy TX-Kenedy TX-
412 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 530 PM
CDT...
At 411 PM CDT, Doppler radar was tracking clusters of strong
thunderstorms OVER Armstrong, moving southeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Raymondville, Armstrong, Port Mansfield, Port Mansfield Chamber Of
Commerce, Yturria, Norias, Port Mansfield Airport, U S 77 Border
Patrol Station, Rudolph and Armstrong Ranch Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with thess storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 2649 9741 2651 9743 2649 9799 2660 9796
2662 9799 2701 9798 2701 9753 2695 9756
2694 9751 2692 9755 2688 9750 2688 9754
2686 9749 2684 9757 2685 9749 2682 9752
2679 9748 2678 9748
TIME...MOT...LOC 2111Z 313DEG 19KT 2690 9776
BillingsSpecial weather statement, Jun 5, 4:14 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
414 PM CDT MON JUN 5 2017
TXZ250-251-052145-
Brooks TX-Kenedy TX-
414 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 445 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
Airport Road Addition, or 8 miles east of Falfurrias, moving
southeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Falfurrias, Sarita, Pleasant Park, La Colonia Park, Airport Road
Addition, Falfurrias Fire Station, Falfurrias Junior High School,
Flowella, Brooks County Airport and Brooks County Detention Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2721 9798 2721 9797 2723 9795 2724 9792
2724 9789 2725 9785 2707 9756 2707 9799
2726 9819 2726 9799
TIME...MOT...LOC 2114Z 313DEG 36KT 2724 9801
BillingsSpecial weather statement, Jun 5, 4:18 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Brownsville TX
418 PM CDT MON JUN 5 2017
TXZ252-052145-
Starr TX-
418 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 445 PM
CDT...
At 417 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
Viboras, moving southeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Viboras and El Sauz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2679 9895 2679 9882 2678 9879 2666 9859
2646 9885 2668 9901
TIME...MOT...LOC 2117Z 324DEG 28KT 2673 9892
BillingsSpecial weather statement, Jun 5, 4:39 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Brownsville TX
439 PM CDT MON JUN 5 2017
TXZ248-249-052230-
Jim Hogg TX-Zapata TX-
439 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JIM HOGG...NORTHWESTERN
BROOKS AND NORTHEASTERN ZAPATA COUNTIES UNTIL 530 PM CDT...
At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Jim Hogg County Airport, or 10 miles west of
Hebbronville, moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Randado, Thompsonville, Jim
Hogg County Airport, Hebbronville High School, South Fork Estates and
Hebbronville Border Patrol Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2735 9862 2734 9862 2721 9849 2714 9849
2714 9847 2710 9847 2689 9888 2726 9913
2727 9911 2727 9880 2735 9880 2736 9864
TIME...MOT...LOC 2138Z 324DEG 27KT 2730 9886
BillingsSpecial weather statement, Jun 5, 4:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Brownsville TX
456 PM CDT MON JUN 5 2017
TXZ254-255-257-052230-
Inland Willacy TX-Coastal Cameron TX-Inland Cameron TX-
456 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMERON AND SOUTH
CENTRAL WILLACY COUNTIES UNTIL 530 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Santa Monica, or NEAR Rio Hondo, moving southeast at 40 mph. strong
outflow winds will overspread northern Cameron County ahead of the
storm and may impact parts of Harlingen and Rio Hondo.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Harlingen, San Benito, Rio Hondo, Palm Valley, Laureles, Arroyo City,
Primera, Combes, Doctor Hesiquio Rodriguez Elementary School and
Harlingen Arts And Heritage Museum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2608 9728 2611 9781 2634 9782 2636 9747
2633 9745 2640 9740 2640 9738 2635 9738
2635 9734 2631 9735 2627 9734 2626 9733
2622 9733 2623 9732 2617 9730 2616 9731
2616 9730 2612 9728 2612 9730 2610 9730
TIME...MOT...LOC 2155Z 311DEG 34KT 2632 9758
BillingsThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:21 PM CDT | Special Weather Statement | BRO | Brooks | 24 min |
| Jun 4, 9:49 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 41 min |
| Jun 4, 10:14 PM CDT | Special Weather Statement | BRO | Brooks | 46 min |
| Jun 4, 10:21 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 39 min |
| Jun 4, 11:02 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jun 4, 11:12 PM CDT | Special Weather Statement | BRO | Brooks | 33 min |
| Jun 4, 11:35 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 25 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 31 min |
| Jun 5, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jun 5, 1:14 AM CDT | Special Marine Warning | BRO | 46 min | |
| Jun 5, 6:23 AM CDT | Special Weather Statement | BRO | Brooks | 37 min |
| Jun 5, 7:01 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 7:16 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 7:27 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy | 33 min |
| Jun 5, 7:55 AM CDT | Special Weather Statement | BRO | Willacy | 50 min |
| Jun 5, 8:38 AM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| Jun 5, 2:16 PM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 2:49 PM CDT | Special Weather Statement | BRO | Hidalgo | 41 min |
| Jun 5, 3:00 PM CDT | Special Weather Statement | BRO | Brooks | 45 min |
| Jun 5, 3:07 PM CDT | Special Weather Statement | BRO | Jim Hogg | 38 min |
| Jun 5, 3:17 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 28 min |
| Jun 5, 3:31 PM CDT | Special Weather Statement | BRO | Kenedy | 44 min |
| Jun 5, 3:41 PM CDT | Special Weather Statement | BRO | Brooks | 34 min |
| Jun 5, 3:47 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 28 min |
| Jun 5, 3:50 PM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| Jun 5, 3:59 PM CDT | Areal Flood Advisory | BRO | Brooks | 91 min |
| Jun 5, 4:06 PM CDT | Special Weather Statement | BRO | Brooks | 69 min |
| Jun 5, 4:12 PM CDT | Special Weather Statement | BRO | Kenedy | 78 min |
| Jun 5, 4:14 PM CDT | Special Weather Statement | BRO | Brooks | 31 min |
| Jun 5, 4:18 PM CDT | Special Weather Statement | BRO | Starr | 27 min |
| Jun 5, 4:31 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 44 min |
| Jun 5, 4:39 PM CDT | Special Weather Statement | BRO | Jim Hogg | 51 min |
| Jun 5, 4:56 PM CDT | Special Weather Statement | BRO | Cameron | 34 min |
| Jun 5, 4:59 PM CDT | Special Marine Warning | BRO | 46 min | |
| Jun 5, 5:26 PM CDT | Special Weather Statement | BRO | Hidalgo | 34 min |
| Jun 5, 5:34 PM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| Jun 5, 5:38 PM CDT | Special Marine Warning | BRO | 52 min | |
| Jun 5, 5:52 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 23 min |
| Jun 5, 6:00 PM CDT | Special Weather Statement | BRO | Starr | 60 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 24 min |
| Jun 5, 6:48 PM CDT | Special Weather Statement | BRO | Hidalgo | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.